Generalized q-Stirling Numbers and Their Interpolation Functions

Ozden H., CANGÜL İ. N. , ŞİMŞEK Y.

AXIOMS, vol.2, no.1, pp.10-19, 2013 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.3390/axioms2010010
  • Title of Journal : AXIOMS
  • Page Numbers: pp.10-19


In this paper, we define the generating functions for the generalized q-Stirling numbers of the second kind. By applying Mellin transform to these functions, we construct interpolation functions of these numbers at negative integers. We also derive some identities and relations related to q-Bernoulli numbers and polynomials and q-Stirling numbers of the second kind.